Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Errata: ``The theory of operations on binary relations''


Author: T. Tamura
Journal: Trans. Amer. Math. Soc. 134 (1968), 383
MSC: Primary 20.92
DOI: https://doi.org/10.1090/S0002-9947-1968-0228614-9
Original Article: Trans. Amer. Math. Soc. 120 (1965), 343-358.
MathSciNet review: 0228614
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0228614-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society